Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Continuous headache. No relief from tablets. MRI showed sphenoid cyst. Cause?

17 year old male with continuous headache 24/7 over a year ago - no relief from any analgesics, amitryptaline, nortryptaline, frova, DHE, Botox, verapamil, indocin, neurontin , magnesium , steroid pulses; lasting one year. S/p sphenoid polyp resection 2 months ago, with no relief; now with sphenoid cyst seen on MRI in same exact place as polyp. Sxs began s/p mycoplasma pneumonia of RML. Could sphenoid cyst be contributing to h/a? el
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Yes, the sphenoid cyst may be leading to the headaches. You should get it removed and see if the headache resolves. If not then there is no use in giving any further medications as you have had plenty of them already. Instead you should go for biofeedback therapy. It will use relaxation to help you get relieved of the symptoms.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Answered: Fri, 22 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor